# SDR SWAA063740

- Difficulty date: September 30, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 35,372 hours, 29,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MS155721
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EMERGENCY EXIT LIGHT INOP AT L1 DOOR.  REMOVED AND REPLACED LIGHT BULB PER MM.
